# SDR CA951221034

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM4112
- Propeller: Mcauly
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR135668
- Condition: Failed
- Location: Lh Gear Lock
- Part time: 1,541 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT 'GEAR LOCK' RED LIGHT ON WHEN GEAR SELECTED UP
